# SDR SWAA2014053028539

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 87,422 hours, 64,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Roll Pin
- Part number: 809271
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S ESCAPE ROPE LATCH INOPERATIVE.  R & R ROLL PIN IAW SIP.
